New taking Atripla:

  • vendell

    Posts: 1

    Jul 09, 2012 4:44 PM GMT
    I have been poz for almost 8 year now without any treatment. my viral load was or still is less than 1000 and CD4 are about 700. I am a vey healthy person, cook every day fresh, don't do much the gym, but I do outdoor, biking, hiking, etc and enjoying boating.

    Although, my numbers are good, my doctor and I decided to start the treatment before is too late and I did.

    Last night was my first night, my partner who is negative. was next to me all the time and taking care of me. he didn't sleep at all reading side effects of the HIV regime. the doctor told everything, but also said that most of the time side effects are not present at all.

    My experience was mostly the dreams. very vivid and one after another, just one bad dream, the rest were kind of good dreams (sex). This morning I woke up and had some little numbness on my feet.

    My biggest concern is the focussing and being clear when come to rezoning. I am an Bridge Engineer student and need to be focussed when comes to numbers. Right now, the very first day after I feel very clear on my head and no side effect at all. specially when I have my other half sending me love text one after another (we have been together for 8 years now)

    what diet should I follow the morning after? I usually run on coffee, but I have a big dinner everyday. but due to the lack of time, I usually don't have breakfast.

    I read and my boyfriend told me that I should take the meds at night before going to bed and possible 3 hours after the last meal.

    Any other suggestions out there that can possible help me to continue taking care of myself and my relationship?

    I appreciate any comments.

  • Posted by a hidden member.
    Log in to view his profile

    Jul 12, 2012 4:46 PM GMT
    I've been on Atripla over a year.

    I usually take it an hour or so before going to bed. Still get the dreams. Had vivid dreams before Atripla, but they just constant now, like a few a night. In the beginning I was a little groggy in the morning, but not much anymore.

    It's good you and your partner are involved in your treatment. He can watch out for any mood or behavior changes you might not notice in yourself.

    If the effects of the Atripla do interfere with your life, you can talk with your doctor about another one-a-day, Complera. It doesn't have the same CNS side effects and sleep issues as Atripla does.

    Good luck
  • Posted by a hidden member.
    Log in to view his profile

    Jul 20, 2012 3:32 PM GMT
    I have been on Atripla for almost 3 years now. Honestly it is great. I have nothing to compare it too but the side effects (vivid dreams and nauseousness) wear off after about a week.

    You don't have to change anything to your diet, although for the first few months, try to have an empty stomach as it can make you dizzy before bed. I was also afraid that other medication (ibuprofen or tylenol) would interfere with it and that is untrue, I haven't run into anything that interferes with the pill. Just keep taking it before bed and try to take it around the same hour.

    If you have any other questions just hit me up.

  • MidwestPozGuy

    Posts: 3

    Jul 30, 2012 9:05 AM GMT
    I never had any of the side effects from Atripla. It is my new best friend!